MathSciNet Relay Station
MathSciNet bibliographic data
MR1454485 (98f:58198) 58G26 (58G25)
Chang, Sun-Yung A.; Qing, Jie The zeta functional determinants on manifolds with boundary. I. The formula. J. Funct. Anal. 147 (1997), no. 2, 327–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement